# SDR AALA202406282667

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 61,221 hours, 38,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK OF EMERG LIGHTING STEP 27, ENCOUNTERED A "EMERGENCY POWER SUPPLY UNIT BATTERY AFT LEFT" MESSAGE.  BITE AT EMERGENCY POWER SUPPLY UNIT BATTERY PACK 13WL IN AFT GALLEY CEILING SHOWS "BATTERY" FAULT.  AFT GALLEY CEILING PANEL OPENED FOR ACCESS. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PACK 13WL.
